MAUDE Adverse Event Report: Nihon Kohden Corporation Life Scope TR; Bedside Monitor

Nihon Kohden Corporation Life Scope TR; Bedside Monitor
Model Number MU-651RA
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the left side of the bedside monitor (bsm) screen was blank and did not display numerical values.The issue occurred during a surgical case, and the surgeon was unable to reboot the bsm; however, the procedure was completed successfully.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the left side of the bedside monitor (bsm) screen was blank and did not display numerical values.The issue occurred during a surgical case, and the surgeon was unable to reboot the bsm; however, the procedure was completed successfully.No patient harm was reported.The bme noted that when the menu button was pressed, the numerical data briefly reappeared for 1-3 seconds.They also observed that the non-invasive blood pressure (nibp) numerical data intermittently blinked in and out.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 06/02/2026 emailed the bme for the information in the ni list above and the bsm model and serial number: no reply was received.Attempt # 2: 06/03/2026 emailed the bme for the information in the ni list above and the bsm model and serial number: no reply was received.Attempt # 3: 06/15/2026 emailed the bme for the information in the ni list above and the bsm model and serial number: the bme provided the bsm model and serial number.The bme replied that they could not figure out the root cause.Troubleshooting steps they followed was to reboot the bsm post procedure and no issues have arisen since.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the bsm: input unit / transport monitor model #: ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: na.

Brand Name
Life Scope TR
Common Device Name
Bedside Monitor
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25608520
Report Number8030229-2026-06693
Device Sequence Number5533606
Product Code MHX
UDI-Device Identifier04931921103548
UDI-Public(01)04931921103548
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-651RA
Device Catalogue NumberMU-651RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INPUT UNIT / TRANSPORT MONITOR
Patient SexUnknown